# SDR SWAA2021090799310

- Difficulty date: July 28, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 SUPPORT BRACKET RH SIDE AT AIR CONDITIONING BAY ; 2021-341145 / [01] REPLACED SUPPORT BRACKET RH SIDE AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G-0; [02] REPLACED SUPPORT BRACKET RH SIDE AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G-0.COMPLETED
